Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Nonoscillation Properties of a Nonlinear Differential Equation

Michael E. Hammett
Proceedings of the American Mathematical Society
Vol. 30, No. 1 (Sep., 1971), pp. 92-96
DOI: 10.2307/2038229
Stable URL: http://www.jstor.org/stable/2038229
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Nonoscillation Properties of a Nonlinear Differential Equation
Preview not available

Abstract

Sufficient conditions are given for the approach to zero of all nonoscillatory solutions of $(p(t)x')' + q(t)g(x) = f(t)$. The conditions are related to an oscillation theorem of N. P. Bhatia concerning the equation $(p(t)x')' + q(t)g(x) = 0$.

Page Thumbnails

  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96